Skip to content

Advertisement

Proceedings of the Conference 2012 on Mathematical Inequalities and Nonlinear Functional Analysis with Applications

Prof Yeol Je Cho, Prof Jong Kyu Kim, Prof Choonkil Park, Prof Josip Pecaric

Page 1 of 2

  1. Content type: Research

    We introduce a pair of symmetric dual problems for nondifferentiable multiobjective fractional variational problems with cone constraints over arbitrary cones. On the basis of weak efficiency, we obtain symmet...

    Authors: Young Min Kang, Do Sang Kim and Moon Hee Kim

    Citation: Journal of Inequalities and Applications 2013 2013:434

    Published on:

  2. Content type: Research

    Razani et al. studied the fixed points of nonlinear and asymptotic contractions in the modular space in 2007. In this paper, we generalize the kind of nonlinear contraction that is the result of Razani et al. (Ab...

    Authors: Rudong Chen and Xue Wang

    Citation: Journal of Inequalities and Applications 2013 2013:399

    Published on:

  3. Content type: Research

    In this paper converses of a generalized Jensen’s inequality for a continuous field of self-adjoint operators, a unital field of positive linear mappings and real-valued continuous convex functions are studied...

    Authors: Jadranka Mićić, Josip Pečarić and Jurica Perić

    Citation: Journal of Inequalities and Applications 2013 2013:353

    Published on:

  4. Content type: Research

    The main purpose of this paper is to study some topological nature of circular metric spaces and deduce some fixed point theorems for maps satisfying the KKM property. We also investigate the solvability of a ...

    Authors: Parin Chaipunya and Poom Kumam

    Citation: Journal of Inequalities and Applications 2013 2013:343

    Published on:

  5. Content type: Research

    In this paper, we relax the control condition of convergence of SP-iteration presented by Phuengrattana and Suantai (J. Comput. Appl. Math. 235:3006-3014, 2011). We compare the rate of convergence of Mann, Ish...

    Authors: Qiao-Li Dong, Songnian He and Xiaoyan Liu

    Citation: Journal of Inequalities and Applications 2013 2013:269

    Published on:

  6. Content type: Research

    In this paper, we construct a new hybrid projection method for approximating a common element of the set of zeroes of a finite family of maximal monotone operators and the set of common solutions to a system o...

    Authors: Siwaporn Saewan, Poom Kumam and Yeol Je Cho

    Citation: Journal of Inequalities and Applications 2013 2013:247

    Published on:

  7. Content type: Research

    In this paper, we introduce the modified general iterative methods for finding a common fixed point of asymptotically nonexpansive semigroups, which is a unique solution of some variational inequality. We prov...

    Authors: Rabian Wangkeeree and Pakkapon Preechasilp

    Citation: Journal of Inequalities and Applications 2013 2013:223

    Published on:

  8. Content type: Research

    It is well known that each kernel function defines an interior-point algorithm. In this paper we propose new classes of kernel functions whose form is different from known kernel functions and define interior-...

    Authors: Yong-Hoon Lee, You-Young Cho and Gyeong-Mi Cho

    Citation: Journal of Inequalities and Applications 2013 2013:215

    Published on:

  9. Content type: Research

    In this note, we show that the S-iteration process due to Sahu and Petrusel (Nonlinear Anal. TMA 74(17):6012-6023, 2011) is faster than the Picard, Mann, Ishikawa and Noor iteration processes for Zamfirescu opera...

    Authors: Vivek Kumar, Abdul Latif, Arif Rafiq and Nawab Hussain

    Citation: Journal of Inequalities and Applications 2013 2013:206

    Published on:

  10. Content type: Research

    Using the fixed point method and the direct method, we prove the Hyers-Ulam stability of an additive functional equation, a quadratic functional equation, a cubic functional equation and a quartic functional e...

    Authors: Choonkil Park and Jung Rye Lee

    Citation: Journal of Inequalities and Applications 2013 2013:198

    Published on:

  11. Content type: Research

    In this paper, an iterative algorithm is proposed to study some nonlinear operators which are inverse-strongly monotone, maximal monotone, and strictly pseudocontractive. Strong convergence of the proposed ite...

    Authors: Sun Young Cho, Wenling Li and Shin Min Kang

    Citation: Journal of Inequalities and Applications 2013 2013:199

    Published on:

  12. Content type: Research

    We develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical example...

    Authors: Ioannis K Argyros, Yeol Je Cho and Sanjay Kumar Khattri

    Citation: Journal of Inequalities and Applications 2013 2013:194

    Published on:

  13. Content type: Research

    The main aim of this paper is to discuss the existence and uniqueness of solution of the neutral stochastic functional differential infinite delay equations under a non-Lipschitz condition and a weakened linea...

    Authors: Young-Ho Kim

    Citation: Journal of Inequalities and Applications 2013 2013:181

    Published on:

  14. Content type: Research

    In this paper, the researcher introduces the general iterative scheme for finding a common element of the set of equilibrium problems and fixed point problems of a countable family of nonexpansive mappings in ...

    Authors: Kiattisak Rattanaseeha

    Citation: Journal of Inequalities and Applications 2013 2013:153

    Published on:

  15. Content type: Research

    We investigate strong convergence for Bregman strongly nonexpansive mappings by modifying Halpern and Mann’s iterations in the framework of a reflexive Banach space. As applications, we apply our main result t...

    Authors: Jin-hua Zhu and Shih-sen Chang

    Citation: Journal of Inequalities and Applications 2013 2013:146

    Published on:

  16. Content type: Research

    The paper deals with the split common fixed-point problem (SCFP) introduced by Censor and Segal. Motivated by Eicke’s damped projection method, we propose a cyclic iterative scheme and prove its strong converg...

    Authors: Huanhuan Cui, Menglong Su and Fenghui Wang

    Citation: Journal of Inequalities and Applications 2013 2013:123

    Published on:

  17. Content type: Research

    In this paper, we prove a generalization of the strong Ekeland variational principle for a generalized distance (i.e., u-distance) on complete metric spaces. The result present in this paper extends and improves ...

    Authors: Somyot Plubtieng and Thidaporn Seangwattana

    Citation: Journal of Inequalities and Applications 2013 2013:120

    Published on:

  18. Content type: Research

    In this paper, a shrinking projection algorithm based on the prediction correction method for equilibrium problems and weak Bregman relatively nonexpansive mappings is introduced and investigated in Banach spa...

    Authors: Ravi P Agarwal, Jia-Wei Chen and Yeol Je Cho

    Citation: Journal of Inequalities and Applications 2013 2013:119

    Published on:

  19. Content type: Research

    We establish new approximate selection theorems for almost lower semicontinuous multimaps with n-connectedness. Our results unify and extend the approximate selection theorems in many published works and are appl...

    Authors: Hoonjoo Kim

    Citation: Journal of Inequalities and Applications 2013 2013:113

    Published on:

  20. Content type: Research

    In this paper, we prove the existence and uniqueness of a fixed point for certain α-admissible contraction mappings. Our results generalize and extend some well-known results on the topic in the literature. We co...

    Authors: Nawab Hussain, Erdal Karapınar, Peyman Salimi and Farhana Akbar

    Citation: Journal of Inequalities and Applications 2013 2013:114

    Published on:

  21. Content type: Research

    In this paper we extend the notion of weakly C-contraction mappings to the case of non-self mappings and establish the best proximity point theorems for this class. Our results generalize the result due to Harjan...

    Authors: Chirasak Mongkolkeha, Yeol Je Cho and Poom Kumam

    Citation: Journal of Inequalities and Applications 2013 2013:94

    Published on:

  22. Content type: Research

    In this paper, a monotone variational inequality, a system of equilibrium problems, and nonexpansive mappings are investigated based on an iterative algorithm. Weak convergence theorems of common solutions are...

    Authors: Peng Cheng and Anshen Zhang

    Citation: Journal of Inequalities and Applications 2013 2013:87

    Published on: